Article ID | Journal | Published Year | Pages | File Type |
---|---|---|---|---|
1141346 | Mathematics and Computers in Simulation | 2006 | 9 Pages |
Abstract
In this paper we formulate conditions that guarantee second-order accuracy of the one-step nonstandard finite difference methods for general first order autonomous ordinary differential equations. We also develop a new class of nonstandard finite-difference methods for differential equations of the form dx/dt=polynomial(x), based on earlier results obtained in reference [H.V. Kojouharov, B.M. Chen, Nonstandard Eulerian-Lagrangian methods for multi-dimensional reactive transport problems, Appl. Numer. Math. 49 (2) (2004) 225-243]. Error analysis and numerical examples that demonstrate the performance of the proposed new method are also provided.
Keywords
Related Topics
Physical Sciences and Engineering
Engineering
Control and Systems Engineering
Authors
Benito M. Chen-Charpentier, Dobromir T. Dimitrov, Hristo V. Kojouharov,